# SDR CALA2021050600611

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520000
- Condition: Corroded
- Location: Fr 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT, LH OUTBD LONGERON FR 18-20 REPAIRED FLOOR SUPPORT IAW SRM 53-21-14-300-002 INSPECTION NOT REQUIRED.  LP GENERATED FOR SDR REPORTING ONLY.
